| Catalog Number |
A947316 |
| Medical Device Problem Codes |
Device Contamination with Chemical or Other Material (2944); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that while trying to place a foley catheter on a patient, they noticed a hair follicle was found on the adhesive part of the device.
Additional Manufacturer Narrative
Per additional information received, bd has determined that this mdr event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that while trying to place a foley catheter on a patient, they noticed a hair follicle was found on the adhesive part of the device.Per additional information received on 11may2024, it was reported that they had not seen any other contaminated devices so far.Because the contamination was discovered before direct contact with the patient, and no harm was done.